# SDR A6WA2019060646646

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 37,527 hours, 36,910 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

3884 STAB AND MACH TRIM WOULD NOT STAY ENGAGED. FAILED 8 TIMES. RAN QRH EACH TIME. WOULD STAY ENGAGED ABOUT 25 SECONDS.
